# SDR A6WA202103227720

- Difficulty date: March 13, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3111736
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING HOLE HAS TORN AREAS X2 AT TOP OF HOLE FS 409.00+69+11.5" TO  FS409.00+96+13 RBL 8  ***AIRCRAFT REMOVED FROM SERVICE***   BLENDED 2 DAMAGED AREAS ON LIGHTNING HOLES AT FS 409.00+69+11.5 TO 409.00+69+13 RBL 8 FOUND WITHIN LIMITS REF ASAP EA# AWAC-CRJ253-01590 REV IR DATED 3/19/2021
